# SDR DALA2018062104121

- Difficulty date: June 21, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 48,199 hours, 32,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SKATE ANGLE WAS CRACKED AT THE BASE OF THE VERTICAL STAB, UNDER THE LEADING EDGE.  REMOVED AND REPLACED THE ANGLE.
